Stomach Pain

By Anonymous Latest Reply 2011-02-27 11:28:13 -0600
Started 2011-02-26 08:24:07 -0600

I was wondering if any one else with type II diabetes that takes Metformin gets stomach pains that are so bad that only vomiting makes it go away?

6 replies

Guardianstone 2011-02-27 08:36:41 -0600 Report

My doctor put me on stomach meds, then changed me over to actos. Both caused coughing. Actos also caused 50 lb. weight gain. Metformin er seems easier on the stomach but coughing is still a problem. Talk to the doc they may have an idea.
Guardian stone

Anonymous 2011-02-27 11:27:42 -0600 Report

Thank you, I have tried Actos in the past and it did not help me, but I have lost 70 pounds since then so maybe it would work for me now. The only thing is it does make you gain weight, and I sure don't want that. Thanks for your reply

re1ndeer 2011-02-26 12:53:15 -0600 Report

I had this years ago.

Go see your doctor it may be the fact that you are allergic to metformin.

I was, and I was taken off this drug.

Anonymous 2011-02-27 11:24:33 -0600 Report

Thank you for your reply, I know I have had all kinds of test to see if there was something else wrong with my stomach and all was good, so I have to think it is either the Metformin or something I am eating. What did they put you on?

Next Discussion: Cushing's Disease »